# SDR SWIA202162139

- Difficulty date: September 7, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS280 CABIN FLOOR BOARD SUPPORT ANGLE IS CORRODED.  FLAGGED   (C-CHECK RO 10/30/2021)   INSTALLED NEW UPPER STRAP TO FS280 FLOOR BEAM REF CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-13-001-001-A01
